# SDR FDKA2010050200098

- Difficulty date: May 2, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 21,406 hours, 19,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR FLOOR EMERGENCY LIGHTS OUT.  REMOVED AND REPLACED NR 3 AND NR 4 EMERGENCY BATTERY PACKS WITH SERVICEABLE EMERGENCY BATTERY PACK.  OPS CHECK GOOD.
